BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
A new approach to the Cauchy and Goursat problems for the nonlinear Wheeler–DeWitt equation

Participants in the publication
João-Paulo Dias (Author)
Dep. Matemática
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional
Philippe G. LeFloch (Author)

Date of Publication
2018-02-23

Where published
Nonlinear Differential Equations and Applications NoDEA

Publication Identifiers
ISSN - 1021-9722

Publisher
Springer Science and Business Media LLC

Volume
25
Number
2

Document Identifiers
DOI - https://doi.org/10.1007/s00030-018-0503-0
URL - http://dx.doi.org/10.1007/s00030-018-0503-0

Rankings
SCIMAGO Q1 (2019) - 1.53 - Analysis


Export

APA
João-Paulo Dias, Philippe G. LeFloch, (2018). A new approach to the Cauchy and Goursat problems for the nonlinear Wheeler–DeWitt equation. Nonlinear Differential Equations and Applications NoDEA, 25, ISSN 1021-9722. eISSN . http://dx.doi.org/10.1007/s00030-018-0503-0

IEEE
João-Paulo Dias, Philippe G. LeFloch, "A new approach to the Cauchy and Goursat problems for the nonlinear Wheeler–DeWitt equation" in Nonlinear Differential Equations and Applications NoDEA, vol. 25, 2018. 10.1007/s00030-018-0503-0

BIBTEX
@article{48157, author = {João-Paulo Dias and Philippe G. LeFloch}, title = {A new approach to the Cauchy and Goursat problems for the nonlinear Wheeler–DeWitt equation}, journal = {Nonlinear Differential Equations and Applications NoDEA}, year = 2018, volume = 25 }